JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME RESULTS ON CONDITIONALLY UNIFORMLY STRONG MIXING SEQUENCES OF RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME RESULTS ON CONDITIONALLY UNIFORMLY STRONG MIXING SEQUENCES OF RANDOM VARIABLES
Yuan, De-Mei; Hu, Xue-Mei; Tao, Bao;
  PDF(new window)
 Abstract
From the ordinary notion of uniformly strong mixing for a sequence of random variables, a new concept called conditionally uniformly strong mixing is proposed and the relation between uniformly strong mixing and conditionally uniformly strong mixing is answered by examples, that is, uniformly strong mixing neither implies nor is implied by conditionally uniformly strong mixing. A couple of equivalent definitions and some of basic properties of conditionally uniformly strong mixing random variables are derived, and several conditional covariance inequalities are obtained. By means of these properties and conditional covariance inequalities, a conditional central limit theorem stated in terms of conditional characteristic functions is established, which is a conditional version of the earlier result under the non-conditional case.
 Keywords
conditionally uniformly strong mixing;conditional covariance inequality;conditional independence;conditional stationarity;conditional central limit theorem;conditional characteristic function;
 Language
English
 Cited by
1.
EXTENSIONS OF SEVERAL CLASSICAL RESULTS FOR INDEPENDENT AND IDENTICALLY DISTRIBUTED RANDOM VARIABLES TO CONDITIONAL CASES, Journal of the Korean Mathematical Society, 2015, 52, 2, 431  crossref(new windwow)
 References
1.
P. Y. Chen and D. C. Wang, Complete moment convergence for sequence of identically distributed $\varphi$-mixing random variables, Acta Math. Sin. (Engl. Ser.) 26 (2010), no. 4, 679-690. crossref(new window)

2.
Y. S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, 3rd Edition, New York, Springer-Verlag, 1997.

3.
R. L. Dobrushin, Central limit theorem for nonstationary Markov chains. I, Theory Probab. Appl. 1 (1956), no. 1, 65-80. crossref(new window)

4.
R. L. Dobrushin, Central limit theorem for nonstationary Markov chains. II, Theory Probab. Appl. 1 (1956), no. 4, 329-383. crossref(new window)

5.
J. L. Doob, Stochastic Processes, New York, John Wiley and Sons, 1953.

6.
S. Hu and X. Wang, Large deviations for some dependent sequences, Acta Math. Sci. Ser. B Engl. Ed. 28 (2008), no. 2, 295-300.

7.
I. A. Ibragimov, Some limit theorems for stochastic processes stationary in the strict sense, Dokl. Akad. Nayk SSSR. 125 (1959), 711-714 (in Russian).

8.
I. A. Ibragimov, Some limit theorems for stationary processes, Theory Probab. Appl. 7 (1962), no. 4, 349-382. crossref(new window)

9.
K. Knopp, Theory and Application of Infinite Series, London, Blackie & Son, 1951.

10.
A. Kuczmaszewska, On the strong law of large numbers for $\varphi$-mixing and $\rho$-mixing random variables, Acta Math. Hungar. 132 (2011), no. 1-2, 174-189. crossref(new window)

11.
Z. Y. Lin and Z. D. Bai, Probability Inequalities, Beijing, Science Press, 2010.

12.
M. Ordonez Cabrera, A. Rosalsky, and A. Volodin, Some theorems on conditional mean convergence and conditional almost sure convergence for randomly weighted sums of dependent random variables, TEST 21 (2012), no. 2, 369-385. crossref(new window)

13.
M. Peligrad, An invariance principle for $\varphi$-mixing sequences, Ann. Probab. 13 (1985), no. 4, 1304-1313. crossref(new window)

14.
B. L. S. Prakasa Rao, Conditional independence, conditional mixing and conditional association, Ann. Inst. Statist. Math. 61 (2009), no. 2, 441-460. crossref(new window)

15.
G. G. Roussas and A. Ioannides, Moment inequalities for mixing sequences of random variables, Stoch. Anal. Appl. 5 (1987), no. 1, 61-120.

16.
P. K. Sen, A note on weak convergence of empirical processes for sequences of $\varphi$-mixing random variables, Ann. Math. Statist. 42 (1971), no. 6, 2131-2133. crossref(new window)

17.
Q. M. Shao, Almost sure invariance principles for mixing sequences of random variables, Stochastic Proc. Appl. 48 (1993), no. 2, 319-334. crossref(new window)

18.
Z. S. Szewczak, A note on Marcinkiewicz laws for strictly stationary $\varphi$-mixing sequences, Statist. Probab. Lett. 81 (2011), no. 11, 1738-1741. crossref(new window)

19.
S. A. Utev, The central limit theorem for $\varphi$-mixing arrays of random variables, Theory Probab. Appl. 35 (1990), no. 1, 131-139.

20.
D. M. Yuan, J. An, and X. S.Wu, Conditional limit theorems for conditionally negatively associated random variables, Monatsh. Math. 161 (2010), no. 4, 449-473. crossref(new window)

21.
D. M. Yuan and L. Lei, Some conditional results for conditionally strong mixing se-quences of random variables, Sci. China Math. 56 (2013), no. 4, 845-859. crossref(new window)

22.
D. M. Yuan, L. R. Wei, and L. Lei, Conditional central limit theorems for a sequence of conditionally independent random variables, J. Korean Math. Soc. 51 (2014), no. 1, 1-15.

23.
D. M. Yuan and Y. Xie, Conditional limit theorems for conditionally linearly negative quadrant dependent random variables, Monatsh. Math. 166 (2012), no. 2, 281-299. crossref(new window)

24.
D. M. Yuan and Y. K. Yang, Conditional versions of limit theorems for conditionally associated random variables, J. Math. Anal. Appl. 376 (2011), no. 1, 282-293. crossref(new window)

25.
D. M. Yuan and J. H. Zheng, Conditionally negative association resulting from multi-nomial distribution, Statist. Probab. Lett. 83 (2013), no. 10, 2222-2227. crossref(new window)